# SDR DALA2020121604125

- Difficulty date: October 2, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N329DN
- Make and model: Airbus A321-211
- Aircraft serial: 7885
- Aircraft time: 9,085 hours, 3,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT AFT ENTRY DOOR BOTTOM EDGE AFT CORNER.  CORRECTIVE ACTION: AT AFT LOWER DOOR CORNER REMOVED DAMAGED CORNER FRAME.  DRILLED NEW CORNER FRAME.  INSTALLED LOWER AFT CORNER CHANNEL, PER A321 SRM AND AIRBUS DRAWING.  INSTALLED SEALANT AROUND CHANNEL, PAINTED AREA, PER A321 AMM 51-75.  REINSTALLED SEAL AND SEAL RETAINER.
